# SDR QXEA2010030800161

- Difficulty date: March 5, 2010
- Submitted: March 9, 2010
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 21,481 hours, 22,196 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Rig
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - THE LT MLG AFT DOORS WILL ONLY OPEN WHEN EXCESSIVE PULL FORCE IS USED ON THE MLG ALTERNATIVE EXTENSION HANDLE.  DURING NUMEROUS PULL TESTS, IT TOOK BETWEEN 80-95 LBS OF FORCE TO OPEN THE LT MLG AFT DOORS.  THE PULL FORCE WAS 40-45 LBS TO OPEN THE RT MLG DOORS.  FERRIED TO PDX FOR REPAIRS.  FOUND LT AND RT AFT DOORS OUT RIG AND BINDING AT CLOSE POSITION, ADJUSTED LT, AND RT MLG DOORS OPS CHECK TEST OF THE LANDING GEAR PRIMARY EXTENSION AND RETRACTION SYSTEM GOOD.  PERFORMED OPERATIONAL TEST OF THE ALTERNATE OF THE ALTERNATE EXTENSION SYSTEM OPS CHECK.  RETURNED TO SERVICE.
